Conditionally positive definite functions on linear spaces

W. Mlak

Annales Polonici Mathematici (1983)

  • Volume: 42, Issue: 1, page 187-239
  • ISSN: 0066-2216

How to cite

top

W. Mlak. "Conditionally positive definite functions on linear spaces." Annales Polonici Mathematici 42.1 (1983): 187-239. <http://eudml.org/doc/265757>.

@article{W1983,
author = {W. Mlak},
journal = {Annales Polonici Mathematici},
keywords = {Levy-Khintchine formula; helix; shift group; operator valued positive definite functions; dilation theory; infinitely divisible random variables; correlation functions of second order vector valued random processes},
language = {eng},
number = {1},
pages = {187-239},
title = {Conditionally positive definite functions on linear spaces},
url = {http://eudml.org/doc/265757},
volume = {42},
year = {1983},
}

TY - JOUR
AU - W. Mlak
TI - Conditionally positive definite functions on linear spaces
JO - Annales Polonici Mathematici
PY - 1983
VL - 42
IS - 1
SP - 187
EP - 239
LA - eng
KW - Levy-Khintchine formula; helix; shift group; operator valued positive definite functions; dilation theory; infinitely divisible random variables; correlation functions of second order vector valued random processes
UR - http://eudml.org/doc/265757
ER -

NotesEmbed ?

top

You must be logged in to post comments.